Under Eye Hollows - Procedure Gone Wrong

I had Evolence injections for hallowing under eyes...

I had Evolence injections for hallowing under eyes. First time using Evolence and I am totally unhappy with the results.

I've had Sculptra injections - 3 to be exact - under my eyes in the last year and was very happy with the results. After getting a laser treatment under my eyes for wrinkles, I noticed the Sculptra had pretty much disappeared and my eyes had hollowed out once more. When I went back to the doctor 2 months ago, he suggested Evolence injections.

He hit a vein during the injection and I had significant swelling and bruising. According to my doctor, the bruise is now gone, but there is skin discoloration under my eye and it's quite lump looking. The doctor gave me some Tri-Luma cream to put on every other night to bleach out the skin.

I'm very dissatisfied and embarrassed to walk around this way. My other eye is smoother, but there is slight discoloration in it as well - that I can deal with.

Is there anything else I can do for the discoloration and the lumpiness? I thought if the previous laser treatment got rid of the Sculptra, would it also get rid of the Evolence?

Should I stop using Clinique Acne Solutions kit after burning and ictihng ? For the past few years, I have been having some serious problems with my skin. I'm 25 years old and thought I was past the acne phase. I admit that I don't eat healthy and sometimes go days at a time without drinking any water, but I have heard that food and drinking cokes causing acne is a myth. I have been to a dermatologist before, but the products he prescribed didn't work. I have an appointment to see another dermatolgists (who is supposed to be good), but I can't see him until Feb. 28. In the meantime I thought I would try Clinique Acne Solutions (cleaner, clarifying lotion, moisturizer). The couple days, it seemed to work ok. But after using it, my skin burns, itches, and is peeling. And its causing thte skin around my lips to break out. I don't know what to use. I can't go until Feb. 28 without using something on my skin, but it seems as if everything I use doesn't work. And I've tried it all .Mary Kary, Neutrogena, Dove, etc. It's just so frustrating.

Reply
Dear Jen, I am now over one year post-op for my eye trough implants, and I am still very happy with them. I know longer have to gook concealer under my eyes so that people wouldn't say, "You look so tired." I'm no longer ashamed of the blue, hollow shadows I had under my eyes because they aren't there any more. I look so much younger! But it calls for a good surgeon. Mine was Dr. Apostolakis in Austin, TX. This is off the subject but I want to get the word out to middle-age women everywhere; if you have been told that you have 'OSTEOPOROSIS' and your physician has prescribed Fosamax or Boniva (BISPHOSPHONATES) or ANY of those allegedly 'bone strengthening drugs' THINK TWICE before you take them! They have horrible side effects, and evidence is now showing that these drugs, instead of making your bones stronger, make them MORE BRITTLE. They can even cause a horrible condition caused "dead jaw," where the bone tissue of your jawbone dies and you can lose part of your face. This usually follows dental surgery or trauma to the jaws of individuals taking Bisphosphonates--osteoporosis drugs--so dental surgery researchers are now studying the link between dead jaw and bisphosphonates. It makes you wonder--since cosmetic surgery is to the face, is there any risk that the jaw bone might be damaged in facial surgery, meaning that if you are taking drugs for osteoporosis you might be more at risk of getting dead jaw?
Reply
True colors....You are so lucky to have had such a caring and competent surgeon (Dr.Apostolakis) and thank you for telling me about him and sharing your pictures as I would never have known how beautiful and natural implants would look not only in your eyes but your mouth as well. I wrote him today and he kindly replied to me right away and was very clear and helpful explaining his experience with fat grafting which he doesn't endorse with the 50% success rate. I agree about those drugs like fosomax...I was diagnosed with osteopena about 10 years ago and I was on those for a brief while until I thankfully discovered the truth as you described...I improved my diet I had become lazy with and started with more calcium and Vit D supplements as well and now I don't have it and normally it would have progressed to ostoporosis. I don't drink milk either but I do take organic yoghurt daily. For those of us who are suffering and feel miserable for whatever reason, remember that real beauty does come from within and sometimes it is a long time but time does have a way of healing all things in some mysterious way if you just hang in there. I must be having one of those "the glass is half full moments" don't forget...everything happens for a reason..... Good luck all.
Reply
Name not provided

Although this injection went badly, I've been completely satisfied with all other procedures.

Was this review helpful? 5 others found this helpful